# SDR DALA2015061003732

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Nr 1 Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON PREVIOUS REPAIR DOUBLER AT NR 1 FLAP VANE.    THE PREVIOUS DOUBLER WAS REPLACED IAW SRM 57-03D, PAR 11.
